# SDR CA000404007

- Difficulty date: March 26, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 10,222 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23065104
- Condition: Seized
- Location: Throttle Shaft
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) IT TOOK SEVERAL ATTEMPTS TO SHUT ENGINE DOWN. THROTTLE SHAFT ON FCU SEIZED.   IT WAS FOUND THAT AN OVERSIZE BUSHING HANGING ON THE THROTTLE CAM  TO BE THE PROBLEM.
